# SDR DALA2015012700628

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 2RT STA Y=1418 AT AFT ACCESSORY COMPARTMENT.  LONGERON 2RT WAS REPAIR IAW SRM 53-02, FIG 18 AND WAS INSTALLED IAW ER/A 531352-14AD, REV ORIG.
